Alert archive / Ohio / River Flood Warnings in 2025

River Flood Warning 13, NWS Cleveland, OH

April 5, 2025Stark County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 5, 2025, 7:39 AM EDT for Stark County, Ohio. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2025, 7:39 AM EDT (11:39 UTC)
Expired
Apr 5, 2025, 11:28 PM EDT
In force
16 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Stark County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 12.38 ft at Apr 5, 2025, 4:00 PM EDT.

actionminormoderatemajor51004/0504/0604/07
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

869 
WGUS41 KCLE 051139
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
739 AM EDT Sat Apr 5 2025

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Nimishillen Creek Near North Industry affecting Stark County.

For the Nimishillen Creek...including North Industry...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/cle.

The next statement will be issued this afternoon at 545 PM EDT.

&&

OHC151-052145-
/O.NEW.KCLE.FL.W.0013.250405T1139Z-250405T2218Z/
/NHSO1.1.ER.250405T1125Z.250405T1200Z.250405T1617Z.NO/
739 AM EDT Sat Apr 5 2025

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Nimishillen Creek near North Industry.

* WHEN...From this morning to this evening.

* IMPACTS...At 11.0 feet, Water backs up into a mobile home park on 
  Cleveland Southwest Avenue in Canton Township.

* ADDITIONAL DETAILS...
  - At 7:15 AM EDT Saturday the stage was 9.7 feet.
  - Forecast...The river is expected to rise to a crest of 11.0
    feet this morning. It will then fall below flood stage this
    afternoon.
  - Flood stage is 10.0 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

Sefcovic
3 follow-up statements
964 
WGUS41 KCLE 051708
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
108 PM EDT Sat Apr 5 2025

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Ohio...

  Nimishillen Creek Near North Industry affecting Stark County.

For the Nimishillen Creek...including North Industry...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/cle.

The next statement will be issued this evening at 1115 PM EDT.

&&

OHC151-060315-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-250406T1513Z/
/NHSO1.2.ER.250405T1125Z.250406T0000Z.250406T0913Z.NR/
108 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Nimishillen Creek near North Industry.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 12.5 feet, Widespread flooding in southern portions 
  of Canton from Ridge Avenue north to Allenford Drive. Flood waters 
  cut off access to homes along Cheyenne Street and Allenford Drive. 
  Flood waters cut off access to properties on Cleveland Southwest 
  Avenue. Some low lying properties inundated.

* ADDITIONAL DETAILS...
  - At 12:15 PM EDT Saturday the stage was 11.9 feet.
  - Forecast...The river is expected to rise to a crest of 12.9
    feet this evening. It will then fall below flood stage late
    tonight.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.9 feet on 02/28/2011.

  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

Sefcovic
399 
WGUS81 KCLE 052343
FLSCLE

Flood Statement
National Weather Service Cleveland OH
743 PM EDT Sat Apr 5 2025

...The Flood Warning continues for the following rivers in Ohio...

  Nimishillen Creek Near North Industry affecting Stark County.

For the Nimishillen Creek...including North Industry...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/cle.

The next statement will be issued late tonight at 545 AM EDT.

&&

OHC151-060945-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-250406T1030Z/
/NHSO1.1.ER.250405T1125Z.250405T2000Z.250406T0426Z.NR/
743 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast. 

* WHERE...Nimishillen Creek near North Industry.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Water backs up into a mobile home park on 
  Cleveland Southwest Avenue in Canton Township.

* ADDITIONAL DETAILS...
  - At 7:15 PM EDT Saturday the stage was 11.6 feet and falling.
  - Forecast...The river will fall below flood stage just after
    midnight tonight to 7.5 feet Sunday morning.
  - Flood stage is 10.0 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

Sullivan
926 
WGUS81 KCLE 060328
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1128 PM EDT Sat Apr 5 2025

...The Flood Warning is extended for the following rivers in Ohio...

  Portage River At Woodville affecting Wood and Sandusky Counties.

  Scioto River Near Larue affecting Marion County.

  Scioto River Near Prospect affecting Delaware and Marion Counties.

  Maumee River At Waterville affecting Lucas and Wood Counties.

...The Flood Warning continues for the following rivers in Ohio...

  Black River At Elyria affecting Lorain County.

  Eagle Creek At Phalanx Station affecting Trumbull County.

  Eagle Creek Above Findlay affecting Hancock County.

...The Flood Warning is cancelled for the following rivers in Ohio...

  Nimishillen Creek Near North Industry affecting Stark County.

For the Portage River...including Woodville...Minor flooding is 
forecast.
For the Black River...including Elyria...Minor flooding is forecast.
For the Scioto River...including Larue, Prospect...Moderate flooding 
is forecast.
For the Eagle Creek (Hancock)...including Findlay...Minor flooding 
is forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/cle.

The next statement will be issued late tonight at 1230 AM EDT.

&&

OHC151-060430-
/O.CAN.KCLE.FL.W.0013.000000T0000Z-250406T0328Z/
/NHSO1.1.ER.250405T1125Z.250405T2000Z.250406T0125Z.NR/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Nimishillen Creek Near North Industry.

* ADDITIONAL DETAILS...
  - At 10:15 PM EDT Saturday the stage was 9.4 feet.
  - Forecast...The creek is expected to fall to 6.3 feet by
    Sunday evening.

  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC143-173-061330-
/O.EXT.KCLE.FL.W.0016.250406T0328Z-250407T1930Z/
/WDVO1.1.ER.250406T0118Z.000000T0000Z.250407T1330Z.NO/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO MONDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Portage River at Woodville.

* WHEN...From this evening to Monday afternoon.

* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail 
  Marker Park and is out of banks in Pemberville.

* ADDITIONAL DETAILS...
  - At 10:30 PM EDT Saturday the stage was 9.1 feet.
  - Forecast...The river is expected to rise to a crest of 9.6
    feet tomorrow evening. It will then fall below flood stage
    late Monday morning.
  - Flood stage is 9.0 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-061330-
/O.EXT.KCLE.FL.W.0015.000000T0000Z-250408T0300Z/
/LARO1.2.ER.250405T2119Z.250406T1200Z.250407T2100Z.NO/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY EVENING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Scioto River near Larue.

* WHEN...Until late Monday evening.

* IMPACTS...At 13.0 feet, River at bankfull in the Village of La 
  Rue. Widespread flooding on area roads including School Street.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Saturday the stage was 12.5 feet.
  - Forecast...The river is expected to rise to a crest of 13.0
    feet tomorrow morning. It will then fall below flood stage
    Monday afternoon.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.0 feet on 05/10/2021.

  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC041-101-061330-
/O.EXT.KCLE.FL.W.0012.000000T0000Z-250409T0430Z/
/PRGO1.2.ER.250405T1024Z.250407T1800Z.250408T2230Z.NO/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Scioto River near Prospect.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 14.0 feet, Long stretches of both River Road and 
  Route 257 are flooded in northwest Deleware county, from near 
  Route 36 to the Marion County line.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Saturday the stage was 12.6 feet.
  - Forecast...The river is expected to rise to a crest of 14.0
    feet early Monday afternoon. It will then fall below flood
    stage Tuesday evening.
  - Flood stage is 12.0 feet.

  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4052 8324 4055 8318 4028 8314 4028 8318


$$

OHC095-173-061330-
/O.EXT.KCLE.FL.W.0007.000000T0000Z-250407T1800Z/
/WTVO1.1.ER.250403T1419Z.250404T1130Z.250407T1200Z.NO/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Maumee River at Waterville.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 11.0 feet, A few riverside cabins in Waterville 
  become threatened. Lowland flooding occurs along with some water 
  inundation on River Road.

* ADDITIONAL DETAILS...
  - At 10:00 PM EDT Saturday the stage was 11.3 feet.
  - Forecast...The river is expected to fall below flood stage
    Monday morning and continue falling to 7.7 feet early
    Thursday afternoon.
  - Flood stage is 11.0 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

            Fld   Observed           Forecasts (2 am EDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Maumee River
Waterville  11.0  11.3  Sat 10 pm ED 11.1  10.6  9.6          


&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374


$$

OHC155-061330-
/O.EXT.KCLE.FL.W.0006.000000T0000Z-250407T0928Z/
/PHAO1.1.ER.250403T1122Z.250406T1300Z.250407T0328Z.UU/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until early Monday morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Saturday the stage was 10.1 feet.
  - Forecast...The river is expected to rise to a crest of 11.2
    feet late tomorrow morning. It will then fall below flood
    stage late tomorrow evening.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

               Fld   Observed           Forecasts (11 pm EDT)    
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Eagle Creek
Phalanx Statio 9.5   10.1  Sat 11 pm ED 9.6   7.2   MSG          


&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC093-061330-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-250407T1200Z/
/ELRO1.1.ER.250403T0910Z.250404T1315Z.250407T0600Z.NO/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River at Elyria.

* WHEN...Until Monday morning.

* IMPACTS...At 11.0 feet, Flooding along the East Branch of the 
  Black River on Foster Road in Penfield Township. Ford Road hear 
  I-90 may be closed for high water.

* ADDITIONAL DETAILS...
  - At 10:15 PM EDT Saturday the stage was 10.9 feet.
  - Forecast...The river is expected to rise to a crest of 11.0
    feet early Sunday morning. It will then fall below flood
    stage early Monday morning.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212


$$

OHC063-061330-
/O.CON.KCLE.FL.W.0014.000000T0000Z-250406T1516Z/
/FECO1.1.ER.250405T1510Z.250406T0245Z.250406T0916Z.UU/
1128 PM EDT Sat Apr 5 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek above Findlay.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 10.0 feet, Water from the Eagle Creek will impact 
  portions of South Blanchard Street, Brookside Drive, Fremont and 
  Graceland Streets. The intersections of Beechmont Drive with 
  Fairmont and Rosemont Drives flood.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Saturday the stage was 10.0 feet.
  - Forecast...The river is expected to fall below flood stage
    early Sunday morning.
  - Flood stage is 9.0 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Sullivan

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 5, 7:09 AM EDT, 30 minutes earlier.

Area forecast discussion, Apr 5, 7:09 AM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
709 AM EDT Sat Apr 5 2025

.SYNOPSIS...
Low pressure will continue to track northeast towards the region,
lifting a warm front north this morning. A cold front will sag south
across the area this evening into the overnight hours as another low
pressure moves across the Ohio River Valley. High pressure briefly
builds in Sunday night into Monday before a strong cold front pushes
southeast on Monday afternoon. High pressure returns on Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY/...
630 AM Update...
Widespread rain continues to fall along and east of I77 this
morning. Overnight rainfall totals have ranged from 1.5-2 inches
across the central CWA. Expect similar totals across areas that
are still receiving rainfall this morning. As a result of all
this rain falling, numerous river flood warning have been issued
along with a couple flood advisories and areal flood warnings.
There have been no known impacts at this time, however given
that the sun is about to rise, expect some water on roadways,
especially in areas that are prone to flooding. There will be a
break in the heavier precipitation this morning into the early
afternoon before the next round of potential heavy rainfall
arrives. Expect this to only amplify flooding concerns given the
very wet antecedent conditions. Some of this rainfall is
already being observed upstream across southern Indiana. The
forecast remains on track and there were not many changes needed
with this update.

Previous Discussion...
Showers and scatttered thunderstorms have begun to spread
northeast across the area this morning as a warm front begins to
lift north. The warm front generally extends west-east across
the far southern counties in the CWA, with temperatures behind
the boundary climbing into the low to mid 50s and temperatures
north of the boundary still lingering in the 40s. This non-
diurnal warming is expected to occur for areas along and east of
I-71 as the center of the parent low moves across areas west of
there and limits surface warming. Given the lack of
instability, not expecting much in terms of severe weather,
however some updrafts may become sustained enough to result in
large hail. The primary concern with these showers is heavy
rainfall resulting in the potential for localized flooding
concerns. Totals in areas that have had consistent precipitation
over the last 1-2 hours are generally between 0.2-0.4 inches.
QPF totals through the morning should be right around 1 inch
with locally higher amounts possible in area where the heaviest
showers persist. The exception to this will be far northwest
Ohio, which should remain primarily on the back end of this low
and see much less precipitation. Will continue to monitor rivers
and creeks, along with any heavy rainfall over urban areas as
those will be the most prone to flooding concerns through day
break.

This afternoon, there may be a brief break in precipitation across
the area before the aforementioned warm front sags south across the
area as a cold front. Another surface low will ride this cold front
northeast across the area and be accompanied by an upper level short
wave. By this evening, showers should once again become widespread
with isolated thunderstorm potentials limited to the southeastern
counties. Instability will be very limited given the showers earlier
in the day, but given decent shear and SRH cannot rule out some
strong to severe storms. Any storms that develop will have a primary
threat of strong winds and hail. QPF totals with this second round
of widespread precipitation are forecast to be 0.7 inch or less,
with northwest Ohio again expected to receive the least amount of
rain. Between both rounds of rainfall, the forecast total QPF into
Sunday morning is 1-1.6 inches along and east of I71 with lesser
areas to the west. Given the continued wet antecedent conditions and
more rain compiling over the same areas, the flood threat remains
very present into Sunday morning.

As this cold front finally pushes to the southeast on Sunday as a
high pressure builds in behind it, there will likely be a transition
in precipitation from rain to snow. 850mb temperatures are expected
to quickly fall to -2 to -5C resulted in better conditions for
dendritic growth in the cloud layer. No accumulations are expected
with these snow showers as wet and warm antecedent conditions should
allow it to melt. Sunday will be the start to a transition briefly
back into winter.

High temperatures for much of the area today will be in the 60s and
will occur earlier in the day before cooling into the 30s across the
area tonight. High temperatures on Sunday will not rebound much with
highs only expected to climb into the mid to upper 30s, with the
exception of NW OH which may reach the 40s given the potential for
some breaks in clouds attributed to the high pressure.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Patchy PVA in the 500mb flow and a band of mid level f-gen will
provide limited chances for precipitation over the southeastern CWA
border Sunday night while surface high pressure makes for a brief
period of dry weather further west. Meanwhile, a digging upper
trough axis swings through the northern Great Lakes with
cyclogenesis at the surface taking place along the southern
periphery of the trough, through the southern Great Lakes. This is a
potent little area of low pressure and trailing cold front coming
through Monday that will produce rather raw conditions for Monday
night into Tuesday. Precipitation begins as rain showers,
transitioning to wind whipped snow showers for the Monday night
period, and an inch of snow possible, mainly for north
central/northeast OH and northwest PA. Monday afternoon high
temperatures in the 45-50F range for the most part will plummet
quickly in the wake of the cold front, and largely below freezing
before midnight Monday night down into the low to mid 20s. 850mb
temperatures into the minus mid teens. NW PA will have trouble
getting above freezing Tuesday, and further west, expect mid 30s and
lower 40s out in the far western zones. Low level post frontal
moisture off the lakes should be patchy, and have primarily low POPs
Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Temperatures recovery from the chilly end to the short term forecast
period expected Wednesday, and while still below normal, should be
significantly warmer then Tuesday. Progressive pattern, however, and
the next digging upper low comes in from the northern plains region
and closes off over the southern Great Lakes. Accompanying surface
low brings rain Wednesday night through Thursday night. Temperatures
largely near normal in this pattern Thursday and Friday.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
A mix bag of conditions ranging from LIFR to VFR are being
observed across the area as a swath of heavy precipitation
continues to track east. Currently, the heaviest band of
precipitation is being observed from near KCLE southwest toward
KMFD and areas east. These showers are reducing visibilities as
low as 1/2 SM with other terminals maintaining VFR distances.
Ceilings are just as scattered with some terminals seeing
OVC of 400 ft with other terminals having ceilings between
4-6kft. These changing conditions across the area will persist
this morning as a brief period may allow for showers to become
less widespread. By this afternoon, more showers arrive as a
cold front begins to push east, resulting in another period of
widespread showers and likely more consistent diminished
conditions to at least IFR. Some terminals may rebound to MVFR
and possible VFR by the end of this period as the showers shift
to the southeast. Big take away from all of that is that
aviation conditions will bounce a bit this morning before
steadily diminishing this afternoon into the evening to at least
IFR.

Winds will be out of the east-southeast at 6-12 knots with
localized gusts up to 20 knots. Winds will begin to shift
around a low pressure late this morning into the early afternoon that
will be centered somewhere near the area. Gusts are possible
through early afternoon. The exception will be KERI were locally
higher winds due to downslope enhancement with gusts up to 25
knots possible. By late afternoon/early evening, winds will
become northwesterly at 5-10 knots as a cold front pushes east.

Outlook...Non-VFR conditions continue in rain and low visibility
tonight into early Sunday. Additional non-VFR conditions
possible in rain and snow showers Monday into Tuesday.

&&

.MARINE...
Low pressure moving through the southern Great Lakes today means
variable winds shifting from a southerly component this morning to a
northwesterly wind 10-15kts later today into early tonight with wave
heights 1-3ft during this period. A secondary cold front tonight
brings north winds 15-20kts and 2-4ft waves through late Sunday
morning. Winds become light and variable late Sunday into Sunday
night, and southwesterly 10-15kts Monday morning and waves less than
2ft. A sharp cold front Monday brings northwest winds 15-25kts
through Tuesday, easing to 10kts Tuesday night. A Small Craft
Advisory will likely be needed from Monday through part of
Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ003-006>011-013-
     017>022-027>032-036>038-047.
PA...None.
MARINE...None.

&&

SYNOPSIS...04
NEAR TERM...04
SHORT TERM...26
LONG TERM...26
AVIATION...04
MARINE...26
Hazardous weather outlook, Apr 5, 3:50 AM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
350 AM EDT Sat Apr 5 2025

LEZ061-142>149-162>169-060800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
350 AM EDT Sat Apr 5 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>011-013-017>022-027>032-036>038-047-060800-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Hancock-
Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Marion-Morrow-Holmes-Knox-
350 AM EDT Sat Apr 5 2025

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-014-023-033-089-PAZ001>003-060800-
Lake-Ashtabula Inland-Trumbull-Mahoning-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
350 AM EDT Sat Apr 5 2025

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

A round of moderate to heavy rain will continue this morning. This
rain may lead to localized flooding, especially in areas of poor-
drainage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:21 PM EDTRiver Flood WarningCLEHolmes, Wayne7 days
Apr 5, 1:34 AM EDTSpecial Weather StatementCLEKnox41 min
Apr 5, 3:39 AM EDTAreal Flood AdvisoryCLEMarion, Morrow46 min
Apr 5, 4:25 AM EDTAreal Flood WarningCLEMarion, Morrow19 hr
Apr 5, 5:37 AM EDTAreal Flood AdvisoryCLEAshland, Knox, Richland6 hr
Apr 5, 5:38 AM EDTAreal Flood AdvisoryCLEHolmes, Stark, Wayne6 hr
Apr 5, 5:48 AM EDTRiver Flood WarningCLEDelaware, Marion4 days
Apr 5, 5:52 AM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina, Summit6 hr
Apr 5, 6:39 AM EDTAreal Flood AdvisoryCLEMahoning, Portage6 hr
Apr 5, 6:50 AM EDTAreal Flood WarningCLEStark, Summit10 hr
Apr 5, 8:22 AM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland9 hr
Apr 5, 10:12 AM EDTRiver Flood WarningCLEHancock18 hr
Apr 5, 11:31 AM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Richland, Wayne20 hr
Apr 5, 11:35 AM EDTAreal Flood AdvisoryCLEMahoning, Stark12 hr
Apr 5, 1:24 PM EDTRiver Flood WarningCLEMarion29 hr
Apr 5, 3:47 PM EDTSmall Craft AdvisoryCLE19 hr
Apr 5, 4:46 PM EDTAreal Flood AdvisoryCLEStark6 hr
Apr 5, 5:19 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Richland14 hr
Apr 5, 6:35 PM EDTAreal Flood WarningCLEStark5 hr
Apr 5, 7:18 PM EDTRiver Flood WarningCLESandusky, Wood38 hr

Nearby

River Flood Warnings in Ohio, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.